# SDR GUUA03100601

- Difficulty date: March 10, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 12042863009
- Condition: Loose
- Location: Acm
- Component: Acm, Honeywell
- Component part number: 22045402
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LEFT PACK FAILED, NOTICED A BAD ODOR.  RESECURED LOOSE HOSE ON AIR CYCLE MACHINE.
